# SDR GAIA9866

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5714 · Wing, Center Box
- Part: Wing Box
- Condition: Corroded
- Location: Wing Ctr Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 85-24-2, RAM AIR PLENUM CORROSION INSPECTION.  CORROSION WAS FOUND ALONG THE RT SIDE WING BOX CENTER SECTION AT STRINGERS S-3C AND S-4C, RBL 36.5 AND STRINGERS 3C AND S-4C, RBL 20.0.  THE CORROSION WAS REMOVED BY BLENDING OUT.  THE AREA WAS REPAIRED IAW BOEING ENGINEERING LETTER AOC-OKC-98-05044 DATED 6-2-98, BY AAR OKLAHOMA CITY.  STRUCTURAL SUBSTANTIATION OF REPAIR PLAN IS AN AMOC TO AD 85-24-02.  THE AREA WAS RESTORED TO NORMAL AND ACFT RETURNED TO SERVICE.  (X)
